# SDR GTIA2024012637805

- Difficulty date: January 24, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 12,891 hours, 5,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND FLIGHT ATTENDANTS REPORTED CABIN ODOR OLD SOCK SMELL DURING DESCENT -PERFORMED TSM 05-50-000-810-831, ISOLATED CABIN ODOR TO PACK 2 SEE LP 3486406-2 FOR CORRECTIVE ACTIONN
